MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MLRY-HD LAT POR FMRL 9X150MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MLRY-HD LAT POR FMRL 9X150MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Dizziness (2194); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part: 163668, lot: 324300, 32mm mod head cocr -3mm neck.Part: 14-103654, lot: 651160, univ 2-hole shl 54mm lnr sz 24.Part: xl-105924, lot: 418200, arcomxl 32mm rlc lnr hw sz24.Part: 103536, lot: 027150, ti low profile screw 6.5x45mm.Report source- foreign: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02756, 0001825034-2021-02761, 0001825034-2021-02762.
 
Event or Problem Description
It was reported the patient underwent a hip arthroplasty and subsequently 5 years later is experiencing pain, loss of balance, dizziness, elevated metal ions, difficulty in walking and upset stomach due to the deterioration and failure of implant.No revision has been reported at this time.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, b7, g3, h2, h3, h6 reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a left hip arthroplasty and subsequently 5 years later is experiencing pain, loss of balance, dizziness, elevated metal ions, difficulty in walking and upset stomach due to the deterioration and failure of implant.No revision has been reported at this time.No additional information.

Brand Name
MLRY-HD LAT POR FMRL 9X150MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12543324
Report Number0001825034-2021-02726
Device Sequence Number13809950
Product Code LPH
UDI-Device Identifier00880304010253
UDI-Public(01)00880304010253(17)251028(10)831670
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Model NumberN/A
Device Catalogue Number11-104209
Device Lot Number831670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale